# SDR ASAA2023012341637

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 43,311 hours, 12,408 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP UPON MASTER CAUTION RECALL. GROUNDED - YES. INITIAL EVAL, CONT CAB ON RECALL AT OVERHEAD. PERFORMED PZTC BITE IAW FIM 21-62 TASK 801. "FLIGHT DECK TRIM VALVE" RED LT ON BIT AND PREV FLT, CLEARED GREEN ON VERIFY. CONT CAB LT AT OVERHEAD EXTINGUISHED FROM RECALL. PERFORMED CABIN CONTROL AND INDICATION OPS TEST IAW AMM 21-61-00-700-807-002, TEST PASS. FULL WARM AND FULL COLD. OBVIOUS CHANGES TO TEMP IN ALL ZONES. AS PRECAUTIONARY, CLEANED FLT DECK TEMP BULB IAW AMM 21-61-10-100-801, NOTED: IT WAS VERY DUSTY PREVIOUS TO CLEANING. RE RAN BITE, ALL TESTS PASS. NO OTHER HISTORY FOR THIS DEFECT.
